# SDR AALA202303017930

- Difficulty date: February 8, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 61,172 hours, 25,374 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 6305
- Condition: Stuck
- Location: Zone 300 - Stabs
- Part time: 36,972 hours, 15,417 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB UNABLE TO TRIM STABILIZER WITH YOKE TRIM SWITCHES OR MANUALLY WITH TRIM WHEEL. PITCH TRIM WAS STUCK. FIGHT RETURNED TO DFW LANDING SAFELY. REMOVED AND REPLACED STAB TRIM MOTOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 27-41-71-400-801.
